Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6589
DC FieldValueLanguage
dc.contributor.authorFerrero, Giovanni-
dc.date.accessioned2012-04-23T10:37:27Z-
dc.date.available2012-04-23T10:37:27Z-
dc.date.issued1972-
dc.identifier.citationGiovanni Ferrero, "Sui gruppi che ammettono funzioni di Steiner", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 156-170.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6589-
dc.description.abstractSi forniscono varie costruzioni di sistemi di Steiner aventi un gruppo di automorfismi regolare e transitivo. Several constructions of Steiner systema with a regular group of automorphisms are given.-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries4 (1972)it_IT
dc.titleSui gruppi che ammettono funzioni di Steinerit_IT
dc.typeArticle-
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.04 (1972)
Files in This Item:
File Description SizeFormat
FerreroRendMat04.pdf1.29 MBAdobe PDFView/Open
Show simple item record


CORE Recommender

Page view(s)

620
Last Week
0
Last month
0
checked on Nov 17, 2018

Download(s)

310
checked on Nov 17, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.